# SDR HALA0500914

- Difficulty date: September 7, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767
- Aircraft serial: 24258
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

CENTER HYD QTY DROPPED TO .24 AND MAY HAVE LEAKED FROM RIGHT MAIN AREA.  GROUND CONTROL REPORTED FIRE FROM 45 MAIN AREA WHICH WAS PUT OUT BY FIRE TRUCKS.  FOUND PIN HOLE LEAK ON HYD LINE.  REPLACED BOTH HYD FLEX LINES TO RIGHT MLG POSITIONER ACT.  ACCOMP HEAT DMG INSPECTION AMM 05-51-14-212-111.  CHECK OK.  OPS AND LEAK CHECK RIGHT MLG.  SERVICED CENTER SYSTEM, ACT LK CHECK GOOD.  REMOVED AND REPLACED BOTH BRAKE LINES NR 7 AND NR 8.  OPS LEAK CHECK GOOD.  OK FOR SERVICE.  CHECK DELTS P`S ALL GOOD PER AMM 32-32-18.  NO EVIDENCE OF FIRE OF DAMAGE.  AS PRECAUTIONARY CHANGED 7/8 BRAKES AND TIRES.  (M)
